# SDR DALA2018051603402

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB 2EA MOUNTING BRACKETS FOR PANEL 196AR AT FS 1070 HAVE CORROSION. REMOVED 2EA DAMAGED BRACKETS, FABRICATED AND INSTALLED NEW BRACKETS AT WTB MOUNTING BRACKETS FOR PANEL 196AR FS 1070 IAW SRM 51-40-02 AND DWG 149N7551.
